×

Found 5,732 Documents (Results 1–100)

100
MathJax

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 1487.35042

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software